American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] N. J. Kalton and I. E. Verbitsky. Nonlinear equations and weighted norm inequalities. Trans. Amer. Math. Soc. 351 (1999) 3441-3497. MR 1475688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. S. Milojević. On the dimension and the index of the solution set of nonlinear equations . Trans. Amer. Math. Soc. 347 (1995) 835-856. MR 1282894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Zhengyuan Guan and Athanassios G. Kartsatos. Ranges of perturbed maximal monotone and $m$-accretive operators in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 2403-2435. MR 1297527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. Nistri, V. V. Obukhovskiĭ and P. Zecca. On the solvability of systems of inclusions involving noncompact operators . Trans. Amer. Math. Soc. 342 (1994) 543-562. MR 1232189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. T. Church, E. N. Dancer and J. G. Timourian. The structure of a nonlinear elliptic operator . Trans. Amer. Math. Soc. 338 (1993) 1-42. MR 1124165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. H. Erbe, W. Krawcewicz and J. H. Wu. A composite coincidence degree with applications to boundary value problems of neutral equations . Trans. Amer. Math. Soc. 335 (1993) 459-478. MR 1169080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. M. Fitzpatrick and Jacobo Pejsachowicz. Parity and generalized multiplicity . Trans. Amer. Math. Soc. 326 (1991) 281-305. MR 1030507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. N. Dancer. On the existence and uniqueness of positive solutions for competing species models with diffusion . Trans. Amer. Math. Soc. 326 (1991) 829-859. MR 1028757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Ize, I. Massabò and A. Vignoli. Degree theory for equivariant maps. I . Trans. Amer. Math. Soc. 315 (1989) 433-510. MR 935940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Takashi Suzuki and Ken’ichi Nagasaki. On the nonlinear eigenvalue problem $\Delta u+\lambda e\sp u=0$ . Trans. Amer. Math. Soc. 309 (1988) 591-608. MR 961602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. S. Berger, P. T. Church and J. G. Timourian. Folds and cusps in Banach spaces with applications to nonlinear partial differential equations. II . Trans. Amer. Math. Soc. 307 (1988) 225-244. MR 936814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. M. Fitzpatrick, I. Massabò and J. Pejsachowicz. On the covering dimension of the set of solutions of some nonlinear equations . Trans. Amer. Math. Soc. 296 (1986) 777-798. MR 846606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Ize, I. Massabò, J. Pejsachowicz and A. Vignoli. Structure and dimension of global branches of solutions to multiparameter nonlinear equations . Trans. Amer. Math. Soc. 291 (1985) 383-435. MR 800246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. J. Magnus. The transformation of vector-functions, scaling and bifurcation . Trans. Amer. Math. Soc. 286 (1984) 689-713. MR 760981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. N. Dancer. On positive solutions of some pairs of differential equations . Trans. Amer. Math. Soc. 284 (1984) 729-743. MR 743741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H.-O. Peitgen and K. Schmitt. Global analysis of two-parameter elliptic eigenvalue problems . Trans. Amer. Math. Soc. 283 (1984) 57-95. MR 735409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Helmut Hofer. On strongly indefinite functionals with applications . Trans. Amer. Math. Soc. 275 (1983) 185-214. MR 678344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Moshe Marcus and Victor J. Mizel. Complete characterization of functions which act, via superposition, on Sobolev spaces . Trans. Amer. Math. Soc. 251 (1979) 187-218. MR 531975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Viorel Barbu. Hamiltonian systems in a neighborhood of a saddle point . Trans. Amer. Math. Soc. 245 (1978) 291-307. MR 511411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Martin Schechter, Jack Shapiro and Morris Snow. Solution of the nonlinear problem $Au=N(u)$ in a Banach space . Trans. Amer. Math. Soc. 241 (1978) 69-78. MR 492290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. M. Fitzpatrick and W. V. Petryshyn. Galerkin methods in the constructive solvability of nonlinear Hammerstein equations with applications to differential equations . Trans. Amer. Math. Soc. 238 (1978) 321-340. MR 0513094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Roger D. Nussbaum. A Hopf global bifurcation theorem for retarded functional differential equations . Trans. Amer. Math. Soc. 238 (1978) 139-164. MR 482913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stig-Olof Londen. An existence result on a Volterra equation in a Banach space . Trans. Amer. Math. Soc. 235 (1978) 285-304. MR 0473770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Zvi Artstein. Continuous dependence of solutions of operator equations. I . Trans. Amer. Math. Soc. 231 (1977) 143-166. MR 0445351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. C. Travis and G. F. Webb. Existence and stability for partial functional differential equations . Trans. Amer. Math. Soc. 200 (1974) 395-418. MR 0382808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Howard A. Levine. Instability and nonexistence of global solutions to nonlinear wave equations of the form $Pu\sb{tt} = -Au + \mathcal{F}(u)$ . Trans. Amer. Math. Soc. 192 (1974) 1-21. MR 0344697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. M. Fitzpatrick. On the structure of the set of solutions of equations involving $A$-proper mappings . Trans. Amer. Math. Soc. 189 (1974) 107-131. MR 0336475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thomas G. Kurtz. Convergence of sequences of semigroups of nonlinear operators with an application to gas kinetics . Trans. Amer. Math. Soc. 186 (1973) 259-272. MR 0336482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Melvyn S. Berger. Critical point theory for nonlinear eigenvalue problems with indefinite principal part . Trans. Amer. Math. Soc. 186 (1973) 151-169. MR 0341210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shui Nee Chow and J. D. Schuur. Fundamental theory of contingent differential equations in Banach space . Trans. Amer. Math. Soc. 179 (1973) 133-144. MR 0324162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2